# SDR CALA2019080101287

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 52,025 hours, 18,510 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE LIGHT, LIGHT ON, APU OPERATES WITH NO PROTECTIVE SHUTDOWN. PERFORMED APU BITE CK, FOUND MX MSG 49-91007. FLWG FIM TASK 49-0-00-810-803, NO TROUBLE FOUND. NO ADDED APU OIL. APU OPS & APU IND ALL NORMAL. A/C BACK IN SERVICE. TOMC EMC DESK NOTIFIED.
